# SDR SWAA2025012885722

- Difficulty date: January 13, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 29,800 hours, 14,689 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR HAS CHIPPED AND CRACKED PAINT THROUGH-OUT UPPER SURFACE SKIN.<[01] REMOVED AND REPLACED ELEVATOR PER AMM 27-31-11 AND SWA CARD#TTG8Q00WED6L.A/C TEST FLIGHT ACCOMPLISHED ON LOG BOOK PAGE 2795866 SWA CARD#TTG8Q00YEF4V.;[02] RII INSPECTED 1. ROBERT JOHNSON (TECHNICIAN);REMOVED AND REPLACED ELEVATOR PER AMM 27-31-11 AND SWA CARD#TTG8Q00WED6L.A/C TEST FLIGHT ACCOMPLISHED
